# SDR 0202469609

- Difficulty date: July 28, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- Aircraft time: 69,178 hours, 61,435 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Part serial: 92043
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT FOR LANDING INTO MSP, THE RIGHT HYDRAULIC SYSTEM PRESSURE WENT TO ZERO PSI AND THE QUANTITY WENT TO MAX HIGH SCALE.  THE RUDDER CONTROL MANUAL ANNUNCIATOR LIGHT ILLUMINATED.  COMPLIED WITH COM PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT MSP.  MAINTENANCE REPLACED THE RIGHT HYDRAULIC RESERVOIR, THE RIGHT HYDRAULIC ENGINE DRIVEN PUMP, AND FILTER AND RESERVICED THE SYSTEM.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
